Couldn't find what you looking for?

TRY OUR SEARCH!

No i didnt check anything nor im taking anything , jist waiting for things to get back to normal hoping thats happen when the cortizone fade and will be no more in my body ,or im i obliged to have colmid to get back to normal? Waiting for ur answer and thnx for ur help
Reply

Loading...

go to your family dr. tell them your symptoms and physically ask them to do a testosterone, thyroid, etc. blood test. could be multiple things
Reply

Loading...

Nah its cuz of cortizone its happen just after i had them and things are getting better very gradually,maybe my erection will be back after a period of time
Reply

Loading...

I received 2 injections of 80 mg Depomedrol within a 2 week period in September of 2017. In the 3 months that followed I first noticed a decrease in firmness of erections, followed by difficulty maintaining erections (without additional physical or visual stimulation) and then inability to acheive an erection at least 50% of the time. I have seen no improvement and the difference in my sexual function now versus six months ago is night and day. I am a healthy, fit, 45 years old and prior to this I could achieve an erection at will and/or randomly throughout the day. I just had a full panel of hormone related tests done and everything was well within normal ranges. I was specifically concerned about Testosterone levels, but I am at 631 ng/dL. I'm not sure of the physiology involved here, but I'm sure my situation stems from the Depomedrol injections.
Reply

Loading...

After 4 days of Cortisone shot in my ankle , i have completely lost my libido and face severe ED.
This was my first shot , has anyone else faced it and how long does it take to get back to normal , my libido before the shot was completely normal.
Reply

Loading...

I had steroid injections into the wrist a couple weeks ago and about a week later noticed I had decreased sex drive and energy levels. I'm quite sure that the shots I received are the cause and it's depressing to think about what it's done to me. These stories from other guys saying it kinda gets better after a while but not completely back to normal make me feel even worse. Does anyone have a positive story about their sex drive returning back to normal levels, and how long did it take?
Reply

Loading...

What was the name and dose of the cortisone you had?
Reply

Loading...

cortisone listed most dangerous drug.

_removed_

Reply

Loading...

It has been 2 years and mine never got back to normal. I had been very depressed.
I went to my orthopedic soon after I noticed ED and he laughed at me. No kidding.
In the last 2 years, I had been to 4 urologists, one Endocrinologist and several sessions with my own primary care. None of them could help. Most of them said it could be stress related and I should speak to a therapist.
I’m in my late 30s. Eat healthy. Active lifestyle.
My job isn’t super stressful. Nothing unusual.
I don’t have high BP. I’m not diabetic.
Apart from the Erectile Dysfunction (which started after taking cortisone injection), I don’t have any other health problems. Atleast not that I know of or been tested.
Reply

Loading...

I had been tested for zinc, vitamin D.
Testosterone, TSH, everything came normal. But don’t know why I have loss of libido and ED.
Reply

Loading...

I was given a combination of lidocaine and Depo-Medrol. They never told me what dosage they gave.
Reply

Loading...